Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Topamax

Posted by summer2002 on July 14, 2004, at 15:26:16

In reply to Re: Topamax bridgey1128, posted by headachequeen on July 14, 2004, at 15:09:38

OK - I am suppose to be running out the door to pick up daughter but just read all your postings. I am on 400 mgs on lamictal and was on 50mgs of topamax (I had been as high as 200mgs). I stopped the topamax for a couple reasons:

One - I had white floaters or something else in my right side vision. Went to good eye doc and she couldn't find anything wrong. They are still there but not so bad. Maybe I'm just crazy.

Two - on doses above 100 mgs my cognitive functions dropped dramatically - when I wrote I would double up words. No tingling hands.

Three - this is why I stopped. I couldn't take a deep breath. I would inhale but couldn't breath deep enough. I found myself constantly yawning but still couldn't catch my breath. Lung xay ok. Went to heart doc and everything ok. Going to lung doc but of course the symptons have gone away since I stopped the topamax. It could be stress but I have never had these problems before. Has anyone had similar problem?

I wish I could stay on higher dose of topamax - at 200 mgs I dropped a lot of weight.

Have to run...



Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:summer2002 thread:5053
URL: http://www.dr-bob.org/babble/20040714/msgs/366153.html